# SDR REXA2016062801188

- Difficulty date: June 28, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,363 hours, 21,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF. AN EMERGENCY WAS DECLARED.  FOUND AFT CARGO DOOR OPEN AT TOP OF DOOR WHEN ACFT ARRIVED BACK AT GATE, HANDLE WAS STOWED.   ACFT PRESSURIZED WITHOUT DEFECT IAW AMM 21-31-10
